Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A doubly-infinite system of simple groups


Author: E. Hastings Moore
Journal: Bull. Amer. Math. Soc. 3 (1893), 73-78
This work is cited by: Bull. Amer. Math. Soc., Volume 9, Number 4 (1903), 194--204
MathSciNet review: 1557275
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1893-00178-X
PII: S 0002-9904(1893)00178-X